Properties of characteristic polynomial of marker set distance and its Laplacian

Medha Itagi Huilgol, S. Anuradha

Abstract


In our previous papers, we had introduced the marker set distance matrix and its eigenvalues and the marker set Laplacian eigenvalues. Also, expressions for the characteristic polynomials of the marker set distance matrix and its Laplacian had been found. In this paper, we discuss the properties of the characteristic polynomials of M-set distance matrix and its Laplacian.

 


Full Text: PDF

How to Cite this Article:

Medha Itagi Huilgol, S. Anuradha, Properties of characteristic polynomial of marker set distance and its Laplacian, Journal of Mathematical and Computational Science, Vol 8, No 2 (2018), 278-289

Copyright © 2018 Medha Itagi Huilgol, S. Anuradha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS